# SDR SWAA2012091107517

- Difficulty date: August 27, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 57,392 hours, 46,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 665, LBL 24.5 CENTER WING BOX.  REPAIRED CHORD PER EA AND EO.
